# SDR DALA1102679864

- Difficulty date: January 12, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN FLOOR PANEL NR46 TOP SKIN HAS HOLE.  REPAIRED MAIN PASSENGER CABIN FLOOR PANEL NR46 TOP SKIN IAW SRM 51-70-4, FIG 1.E.CASTELLO AP 3107610.  REQUIRED INSP COMPLETED.
